# SDR ASOA2015102014018

- Difficulty date: October 20, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EQUIPMENT BAY ADG PUMP DOUBLER CRACKED AT CORNER.  RECEIVED REO 670-53-11-1105.  COMPLIED WITH ECTC REO 670-53-11-1105.
